Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Resolved astrometric orbits of ten O-type binaries
Authors: Le Bouquin, J. -. B.; Sana, H.; Gosset, E.; De Becker, M.; Duvert, G.; Absil, O.; Anthonioz, F.; Berger, J. -. P.; Ertel, S.; Grellmann, R.; Guieu, S.; Kervella, P.; Rabus, M.; Willson, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Astronomy and Astrophysics
Volume: 601
Start Page: id. A34 (21 pp)
Document Type: Article
ID: 742595.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.